# SDR 98ZZZX1495

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N46EE
- Make and model: Hughes 369E
- Aircraft serial: 0406E
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Condition: Unbonded
- Location: M/R
- Part time: 2,792 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND LOWER ROOT FITTING TO DOUBLER BOND LINE ADHESIVE MISSING.  AREA OF MISSING ADHESIVE WAS APPROXIMATELY 1 INCH LONG AND .100 INCH UNDER ROOT FITTING.  BLADE WAS SENT TO BLADE REPAIR FACILITY AND FOUND TO BE UNREPAIRABLE.  BLADE WAS SCRAPPED.  AREA OF DEFECT WAS ON LEADING SIDE OF LOWER ROOT FITTING.  INSTALLED NEW BLADE.
